CSN Login
Members Online: 6

You are here

xeloda

johnnybegood's picture
johnnybegood
Posts: 1122
Joined: Oct 2008

I have recently started taking Xeloda and am experiencing muscle spasms in my left upper chest. Chemo doctor is unable to tell me whether or not this is related to Xeloda. Has anyone out there experienced this?

Kanort's picture
Kanort
Posts: 1275
Joined: Jan 2004

Hi Johnny,

I have no experience with Xeloda but wanted to welcome you to our group. I am sorry you are experiencing muscle spasms in your chest and hope they don't cause you too much discomfort. Chemo can cause an array of strange symptoms.

Hugs,

Kay

taraHK
Posts: 1961
Joined: Aug 2003

I am currently on xeloda. I haven't experienced that. Have you been doing anything unusual in terms of excercise or physical activities? I had a bad headache soon after I started Xeloda which I thought was related but now think was due posture/excess computer use (!)

Are you on any other chemo drugs currently? I am on oxaliplatin too -- which can cause all sorts of unpleasant symptoms -- but I had bad cramps in my calf muscles last round (which I found out others have experienced too).

Good luck to you.....

Tara

LOUSWIFT
Posts: 372
Joined: Aug 2006

I did have a lot of pain due to hand and foot syndrome (side effects) and occassionally muscle pain in the legs and back but I think this was more to adapting to walking differently with the foot damage and extreme pain. I noticed that since I could not use my hands much and walking was very difficult and running would be impossible that my muscles began to wane from simple lack of use especialy in my legs and arms. I took xeloda nearly two and a half years ago now. Its side effects are nasty at least they were for me. But I'm NED and if my onc meeting and tests tomorrow goes well I will continue to be NED. Sorry you have to go through this. I did six weeks low dose xeloda (2000mg) during radiation and then 15 weeks max dose (5000mg)after surgery. The hand and foot syndrome didn't develop until the second week and got progressively worst. It was a struggle to last the full 15 weeks but I fought through it. You can too and not everyone gets hand and foot syndrome to the extend that I did so good luck with that.

Subscribe to Comments for "xeloda"